Hi there im suffering this anxiety disorder from last one year ive consult doctor.I was on dosage for months till then it was all fine but as ive stop taking mediciens it made things worst with headech and all then ive consult for ayurvedic med. Which helped me alot to come over the withdrawl syntomps but now it again arised from the day ive listend to throbling sound on my home theater and im all day anoxious ,uncomfortable ...i dont know what to do now it made my life worst:(
Is there any way than antidipresents it makes accidition
Like the answers? Chat privately with the doctor of your choice
Its understandable that you are going through a lot of stress. Anxiety disorder is not an easy problem deal with. It worsens if we don't get proper treatment. Medications DO NOT address psychological issues and causes. Therefore, psychotherapy is a MUST in any kind of psychological disorder. A problem with psychological reasons may not have just medical causes. Its a misconception given to you that anxiety can only be controlled or relieved through medicines. That's why you are visiting 'medical' professionals only, whether it be allopathic or ayurvedic doctors. Therefore, think calmly and try to take therapy from a psychotherapist first, who happen to be Clinical Psychologists. They will help you to understand causes of your anxiety and treat you in a way that you will be able to manage anxiety yourself. No need to be dependent on medicines alone.
You need to take a help of a psychologist!
Anxiety is an imagined future negative outcome..
you must loosen up and ET GO..
Revisit your life philosophy..Are you too much obsessed with future results and always fighting to avoid negative outcome??
Can you drop your serious approach?...Life is not an examination
you may read this small write-up
hi, anti depressants though useful and are addictive and thats the reason you are feeling all these issues after you have stopped medicines. i would suggest you to visit a psychologist in your area and seek cognitive behaviour therapy. therapies are very useful and not addictive. you may have to visit the psychologost/ therapist for a few sessions and but later it may stop. please visit a psychologist asap.
move out with friends, take a vacation, share your troubles/feelings with a trusted person, could be a family member or a friend.
do not seek hypnosis.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.